Alert archive / Maryland / Areal Flood Warnings in 2018

Areal Flood Warning 83, NWS Philadelphia/Mount Holly

October 12, 2018Caroline County, Talbot County, Maryland; Kent County, Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood warning at Oct 12, 2018, 3:28 AM EDT for Caroline County, Talbot County, Maryland; Kent County, Sussex County, Delaware. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 12, 2018, 3:28 AM EDT (07:28 UTC)
Expired
Oct 12, 2018, 9:20 AM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Kent County, DE, Sussex County, DE, Caroline County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 21 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 12, 8:28 AM EDTHEAVY RAIN 5Selbyville, DESTORM TOTAL RAINFALL.
Oct 12, 9:07 AM EDTHEAVY RAIN 5.25Georgetown, DE24-HOUR RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2018-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 959 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2018-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
959 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
1.1
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted.

879 
WGUS41 KPHI 120728
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
328 AM EDT FRI OCT 12 2018

DEC001-005-MDC011-041-121130-
/O.NEW.KPHI.FA.W.0083.181012T0728Z-181012T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex DE-Kent DE-Talbot MD-Caroline MD-
328 AM EDT FRI OCT 12 2018

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Sussex County in southern Delaware...
  Southern Kent County in central Delaware...
  Southeastern Talbot County in eastern Maryland...
  Southern Caroline County in eastern Maryland...

* Until 730 AM EDT.

* At 325 AM EDT, Doppler radar indicated the heavy rain was 
  diminishing. But three to five inches of rain have fallen since 
  last evening and it will take time for all the water to drain.

* Some locations that could experience flooding include...
  Georgetown, Milford, Seaford, Millsboro, Laurel, Harrington, Lewes,
  Federalsburg, Milton, Bridgeville, Trappe, Dagsboro, Preston,
  Millville, Ellendale, Bowers, Henlopen Acres, Smithville, Gumboro
  and Cape Henlopen State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3846 7569 3864 7571 3869 7577 3868 7580
      3870 7580 3871 7584 3868 7594 3864 7597
      3864 7615 3865 7615 3908 7537 3905 7537
      3892 7528 3881 7514 3881 7506 3846 7504

$$

Kruzdlo
2 follow-up statements
648 
WGUS41 KPHI 121055
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
655 AM EDT FRI OCT 12 2018

DEC001-005-MDC011-041-121430-
/O.EXT.KPHI.FA.W.0083.000000T0000Z-181012T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex DE-Kent DE-Talbot MD-Caroline MD-
655 AM EDT FRI OCT 12 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Sussex County in southern Delaware...
  Southern Kent County in central Delaware...
  Southeastern Talbot County in eastern Maryland...
  Southern Caroline County in eastern Maryland...

* Until 1030 AM EDT.

* At 654 AM EDT, Doppler radar indicated that the heavy rain has 
  ended. However, two to four inches of rain fell across the area 
  overnight and it will take time for all of the water to drain and 
  recede. Several roads remain flooded across the area. Do not go 
  around cones or barricades.

* Some locations that could experience flooding include...
  Georgetown, Milford, Seaford, Millsboro, Laurel, Harrington, Lewes,
  Federalsburg, Milton, Bridgeville, Trappe, Dagsboro, Preston,
  Millville, Ellendale, Bowers, Henlopen Acres, Smithville, Gumboro
  and Cape Henlopen State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3846 7569 3864 7571 3869 7577 3868 7580
      3870 7580 3871 7584 3868 7594 3864 7597
      3864 7615 3865 7615 3908 7537 3905 7537
      3892 7528 3881 7514 3881 7506 3846 7504

$$

Robertson
088 
WGUS81 KPHI 121320
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
920 AM EDT FRI OCT 12 2018

DEC001-005-MDC011-041-121330-
/O.CAN.KPHI.FA.W.0083.000000T0000Z-181012T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex DE-Kent DE-Talbot MD-Caroline MD-
920 AM EDT FRI OCT 12 2018

...THE FLOOD WARNING HAS BEEN CANCELLED FOR SUSSEX...SOUTHERN KENT...
SOUTHEASTERN TALBOT AND SOUTHERN CAROLINE COUNTIES...

The heavy rain has ended and flood waters have receded, no longer
posing a threat to life or property. Please continue to heed any road
closures.

LAT...LON 3846 7569 3864 7571 3869 7577 3868 7580
      3870 7580 3871 7584 3868 7594 3864 7597
      3864 7615 3865 7615 3908 7537 3905 7537
      3892 7528 3881 7514 3881 7506 3846 7504

$$

Fitzsimmons

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Oct 12, 2:28 AM EDT, 1 hour earlier.

Area forecast discussion, Oct 12, 2:28 AM EDT, 1 hour before
Area Forecast Discussion
National Weather Service Mount Holly NJ
228 AM EDT Fri Oct 12 2018

.SYNOPSIS...
A strong cold front will cross the Middle Atlantic region overnight
while Tropical Storm Michael moves offshore near the Tidewater
region of Virginia. Both systems will move out to sea Friday
while high pressure builds in from the west. An upper air system
will affect the area Saturday. Another low and its associated
fronts will affect the region early next week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
The High Wind Warning has been expanded to include Cape May
County. The Wind Advisory has been expanded to include the
areas along the I-95 corridor and to the south and east.

A strong jet has been developing across southern Delaware this
evening with speeds of 50 to 70 mph being noted on radar just
above the surface. As Michael continues to move offshore and
then out to sea, expect winds to increase in the tightening
gradient before starting to decrease through this morning.

Tropical Storm Michael is moving offshore of southern VA and
will continue to lift NE. Meanwhile, the cold front is slowly
pushing southeastward into our forecast area, having finally
made its way into the Lehigh Valley. We are already starting to
see some effects from the cold front as winds are turning to
the northwest and dew points are starting to drop as dry air
slides into the area.

The front will continue to drop to the southeast through this
morning.

Tropical airmass remains across the region with surface dewpoints
now well into the 70s, and PWATs over 2". As the cold front
moves into, and then through, the region, it will interact with
the Tropical Storm to produce moderate to heavy rain showers and
isolated thunderstorms across mainly southeastern areas of our
region. As the front tracks east, showers should end fairly
quickly behind the front. However, for the rest of the region,
heavy rain will lead to flash flooding, so the Flash Flood Watch
will remain in effect for areas mainly along and south and east
of the I-95 corridor. In this area, a widespread 2-4 inches of
rain will fall, with the potential for 5 inches or more across
southern Delaware and possibly even extreme southeast New
Jersey.

Behind the front, winds shift to the NW fairly quickly, and winds
should be NW across most, if not all, of the region prior to
daybreak Friday. The combination of a surge of CAA, along with a
tightening pressure gradient between high pressure building in from
the west and the departing Tropical Storm will result in widespread
gusty winds of 15-20 mph with 20-30 mph gusts. However, for southern
portions of Delmarva and extreme southeast New Jersey, winds will be
much stronger, generally on the order of 30-40 mph with gusts up to
50 mph. A Wind Advisory remains in effect for these areas late
tonight and into early Friday morning.

With strong CAA behind the cold front, temperatures drop off fairly
quickly tonight. By Friday morning, temperatures will range from the
40s in the Poconos to the low 60s in southeast New Jersey and
southeast Delaware.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
Gusty NW winds continue on Friday, diminishing a bit and backing to
the west late in the afternoon. Temperatures may warm up a bit in
the late morning, generally into the 50s and low 60s, but fall off
in the afternoon. In addition, a much dryer airmass builds east as
surface dewpoints fall into the 30s and 40s! The high temperature
will occur just after midnight for most of the region, as
temperatures will be in the 60s to low 70s at that time.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Compared to recent trends, much more seasonable air looks to
stay across the region into the middle of next week.

Friday night/Saturday...A surface high will be across the area,
but the upper trough will also be moving over our region.
Increasing clouds Fri night will produce some sct showers late
Fri night and into Saturday morning. Chc pops in the fcst attm.
Temperatures will be a few degrees below normal.

Saturday afternoon thru Sunday...Fair weather expected with
seasonable temperatures.

Sunday night...Increasing clouds with a slight chc for a shower
late. Lows in the 40s across the north and low/mid 50s over
Delmarva and srn NJ.

Monday thru Tuesday...A low pressure system will move north of
the area and an associated cold front will move across the
region. Sct showers expected with the greatest chc on Mon night.
Temperatures will be a little above normal Monday and then back
below normal Tue.

Wednesday thru Thursday...Ridging from high pressure well to the
SW will be over our area. A mostly dry period is expected.
Temperatures will remain near normal.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Periods of MVFR and IFR conditions are possible, along
with heavy rain, primarily through 06Z. Isolated thunderstorms
are possible. A cold front will move across the area and
rainfall will end from west to east, and conditions will improve
from west to east late in the night.

Southwest winds 5 to 10 knots will become west then northwest
and will increase to 15 to 20 kt with 25 to 35 kt gusts behind
the front.

Friday...VFR. NW winds 15-20 kt with 25-35 kt gusts, diminishing a
bit and backing to the west in the afternoon.

Outlook...
Fri night...VFR. Increasing clouds. A few showers towards dawn, but
  limited VSBY/CIG restrictions expected.

Sat thru Sunday night...VFR. Few showers early Sat and Sun night.

Mon thru Tue...Scattered showers. Restrictions possible.

&&

.MARINE...
A Storm Warning has been expanded to include the New Jersey coastal
waters off of Cape May county. No other changes were made to
headlines at this time.

Tropical Storm Michael continues to move offshore early this
morning.

Gusty winds have picked up as a low level jet develop across
southern Delaware. The tightening gradient will allow for winds
around 50 knots to make it to the surface and therefore a storm
warning has been issued. Otherwise, NW winds increase to 20-30
kt with 35-45 kt on all waters and will continue for most of
Friday, though weakening sooner on the DE Bay by early
afternoon. Seas will build to 6-9 feet on the ocean.

Outlook...
Fri night thru Sat night...SCA conditions possible. Sct showers.
Sunday thru Tuesday night...Mostly sub-SCA. Chance for showers
   Mon and Tue.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 5 AM EDT early this morning for PAZ070-
     071-101>106.
NJ...Flash Flood Watch until 5 AM EDT early this morning for
     NJZ008>010-012>027.
     Wind Advisory until 11 AM EDT this morning for NJZ013-014-
     016>022-025>027.
     High Wind Warning until 11 AM EDT this morning for NJZ023-024.
DE...Flash Flood Watch until 5 AM EDT early this morning for
     DEZ001>004.
     Wind Advisory until 11 AM EDT this morning for DEZ001-002.
     High Wind Warning until 11 AM EDT this morning for DEZ003-004.
MD...Flash Flood Watch until 5 AM EDT early this morning for MDZ008-
     012-015-019-020.
     Wind Advisory until 11 AM EDT this morning for MDZ008-012-015-
     019-020.
MARINE...Gale Warning until 4 PM EDT this afternoon for ANZ450>452.
     Storm Warning until noon EDT today for ANZ431-453>455.
     Gale Warning until 2 PM EDT this afternoon for ANZ430.

&&

Synopsis...O'Hara
Near Term...Johnson/Meola/MPS
Short Term...MPS
Long Term...O'Hara
Aviation...Johnson/MPS/O'Hara
Marine...Meola/MPS/O'Hara
Hazardous weather outlook, Oct 12, 2:52 AM EDT, 36 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
252 AM EDT Fri Oct 12 2018

NJZ001-007>010-012-015-PAZ054-055-060>062-070-071-101>106-130700-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Carbon-
Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
252 AM EDT Fri Oct 12 2018

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania,
northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ001-MDZ008-012-NJZ013-014-016>022-025>027-130700-
New Castle-Cecil-Kent MD-Western Monmouth-Eastern Monmouth-Salem-
Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-
Coastal Atlantic-Coastal Ocean-Southeastern Burlington-
252 AM EDT Fri Oct 12 2018

...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey and southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NJZ023-024-130700-
Cape May-Atlantic Coastal Cape May-
252 AM EDT Fri Oct 12 2018

...HIGH WIND WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ002-MDZ015-019-020-130700-
Kent-Queen Annes-Talbot-Caroline-
252 AM EDT Fri Oct 12 2018

...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for central Delaware and
northeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ003-004-130700-
Inland Sussex-Delaware Beaches-
252 AM EDT Fri Oct 12 2018

...HIGH WIND WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ431-453>455-130700-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
252 AM EDT Fri Oct 12 2018

...STORM WARNING IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ450>452-130700-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
252 AM EDT Fri Oct 12 2018

...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ430-130700-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
252 AM EDT Fri Oct 12 2018

...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Oct 12, 2:25 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
225 AM EDT FRI OCT 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     FLOOD            EGG HARBOR CITY         39.55N  74.62W
10/12/2018                   ATLANTIC           NJ   911 CALL CENTER

            US 30 FLOODED IN THE AREA WEST OF NJ 50/CR 563. ALL
            LANES CLOSED AND DETOURED.

&&

EVENT NUMBER PHI1801662

STAFF
Local storm report, Oct 12, 2:27 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
227 AM EDT FRI OCT 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 AM     FLOOD            BELMAR                  40.18N  74.03W
10/12/2018                   MONMOUTH           NJ   911 CALL CENTER

            NJ 35 FLOODED NORTH OF CR 18/BELMAR BLVD. ALL LANES
            CLOSED AND DETOURED.

&&

EVENT NUMBER PHI1801663

STAFF
Local storm report, Oct 12, 2:31 AM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
231 AM EDT FRI OCT 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 AM     FLOOD            REHOBOTH BEACH          38.72N  75.08W
10/12/2018                   SUSSEX             DE   911 CALL CENTER

            RT 1 HAS STANDING WATER ON ROADWAY FROM REHOBOTH BEACH
            TO FENWICK ISLAND.

&&

EVENT NUMBER PHI1801664

STAFF
Local storm report, Oct 12, 2:38 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
238 AM EDT FRI OCT 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 AM     FLOOD            3 SW CORDOVA            38.84N  76.03W
10/12/2018                   TALBOT             MD   911 CALL CENTER

            MD 309 AT RABBIT HILL RD CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER PHI1801665

STAFF
Local storm report, Oct 12, 2:40 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
240 AM EDT FRI OCT 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 AM     FLOOD            1 NNE CORDOVA           38.89N  75.99W
10/12/2018                   TALBOT             MD   911 CALL CENTER

            MD 303 AT MD 309 CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER PHI1801666

STAFF
Local storm report, Oct 12, 3:02 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
302 AM EDT FRI OCT 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 AM     FLOOD            SPRING LAKE HEIGHTS     40.15N  74.05W
10/12/2018                   MONMOUTH           NJ   911 CALL CENTER

            NJ 71 FLOODED NEAR CR 47/WARREN AVE. ALL LANES CLOSE
            AND DETOURED.

&&

EVENT NUMBER PHI1801667

STAFF

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 8:27 PM EDTAreal Flood AdvisoryPHICecil, Kent, Queen Anne's8 hr
Oct 11, 10:06 PM EDTFlash Flood WarningPHICaroline, Kent, Queen Anne's, Talbot6 hr
Oct 11, 11:36 PM EDTFlash Flood WarningPHIKent, Queen Anne's4 hr
Oct 11, 11:47 PM EDTFlash Flood WarningPHICaroline, Talbot4 hr
Oct 12, 12:08 AM EDTFlash Flood WarningPHIKent, Queen Anne's4 hr
Oct 12, 3:36 AM EDTAreal Flood WarningPHICaroline, Kent, Queen Anne's, Talbot6 hr
Oct 12, 3:46 AM EDTAreal Flood WarningPHIKent, Queen Anne's7 hr
Oct 11, 11:54 PM EDTHigh Wind WarningPHISussex9 hr
Oct 12, 11:42 AM EDTCoastal Flood AdvisoryPHISussex4 hr
Oct 12, 2:46 PM EDTAreal Flood WarningPHIKent7 hr

Nearby

Areal Flood Warnings in Maryland, 2018Areal Flood Warnings in Delaware, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.